Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 53, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Factors and roots of the van der Pol polynomials
F. T. Howard.
Proc. Amer. Math. Soc. 53 (1975), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379347
On a coradical of a finite-dimensional Hopf algebra
David E. Radford.
Proc. Amer. Math. Soc. 53 (1975), 9-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396652
Rings whose cyclic modules are injective or projective
S. C. Geol, S. K. Jain and Surjeet Singh.
Proc. Amer. Math. Soc. 53 (1975), 16-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382349
Power-associativity of antiflexible rings
Hasan A. Çelik and David L. Outcalt.
Proc. Amer. Math. Soc. 53 (1975), 19-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396693
On the number of generators of powers of an ideal
Judith D. Sally.
Proc. Amer. Math. Soc. 53 (1975), 24-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0392969
Powers of a matrix with coefficients in a Boolean ring
Gert Almkvist.
Proc. Amer. Math. Soc. 53 (1975), 27-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376713
The intersection of the subgroups of finite index in some finitely presented groups
Ronald Hirshon.
Proc. Amer. Math. Soc. 53 (1975), 32-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0387417
The Picard sequences of a fibration
Andy R. Magid.
Proc. Amer. Math. Soc. 53 (1975), 37-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382275
On the center of some finite linear groups
Harvey I. Blau.
Proc. Amer. Math. Soc. 53 (1975), 41-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379643
A note on the geometric criteria for the factoriality of an affine ring
James Hornell.
Proc. Amer. Math. Soc. 53 (1975), 45-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376657
Finite groups with semisimple endomorphism rings
Carter Lyons.
Proc. Amer. Math. Soc. 53 (1975), 51-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382364
Linear interpolating bases in $C[0, 1]$ are not Besselian
Ronn Carpenter.
Proc. Amer. Math. Soc. 53 (1975), 53-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0500101
Characterizing $hol(Ω)$
Ronn Carpenter.
Proc. Amer. Math. Soc. 53 (1975), 57-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380424
The derivative of a bounded holomorphic function in the disk
Shinji Yamashita.
Proc. Amer. Math. Soc. 53 (1975), 60-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377061
Remarks on differential inequalities in Banach spaces
Robert H. Martin.
Proc. Amer. Math. Soc. 53 (1975), 65-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377220
A Sturm-Liouville theorem for some odd multivalued maps
Jo ao-Paulo Dias and Jesús Hernández.
Proc. Amer. Math. Soc. 53 (1975), 72-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377632
A topological translation of a fundamental problem in cluster set theory
J. A. Eidswick.
Proc. Amer. Math. Soc. 53 (1975), 75-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376983
Remarks on dilations in $L_{p}$-spaces
M. A. Akcoglu and L. Sucheston.
Proc. Amer. Math. Soc. 53 (1975), 80-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377558
Flow-invariant domains of Hölder continuity for nonlinear semigroups
Andrew T. Plant.
Proc. Amer. Math. Soc. 53 (1975), 83-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377611
Equality of spectra of quasi-similar hyponormal operators
Stuart Clary.
Proc. Amer. Math. Soc. 53 (1975), 88-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390824
Uniqueness for nonlinear Cauchy problems in Banach spaces
Jerome A. Goldstein.
Proc. Amer. Math. Soc. 53 (1975), 91-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377218
Bounded multiplier convergence in measure of random vector series
C. Ryll-Nardzewski and W. A. Woyczyński.
Proc. Amer. Math. Soc. 53 (1975), 96-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385960
The double centralizer algebra as a linear space
Robert A. Fontenot.
Proc. Amer. Math. Soc. 53 (1975), 99-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407613
Operators quasisimilar to a normal operator
Constantin Apostol.
Proc. Amer. Math. Soc. 53 (1975), 104-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0402522
The Mackey topology as a mixed topology
J. B. Cooper.
Proc. Amer. Math. Soc. 53 (1975), 107-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383059
A common fixed-point theorem for compact convex semigroups of nonexpansive mappings
Ronald E. Bruck.
Proc. Amer. Math. Soc. 53 (1975), 113-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383164
Subspace of $LC(H)$ and $C_{p}$
Yaakov Friedman.
Proc. Amer. Math. Soc. 53 (1975), 117-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377592
Birelations and Sidon sets
S. W. Drury.
Proc. Amer. Math. Soc. 53 (1975), 123-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380275
Approximation of functions by convexity preserving continuous linear operators
Jean Tzimbalario.
Proc. Amer. Math. Soc. 53 (1975), 129-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382943
On asymptotic behaviors of analytic mappings on the Martin boundary
Mikio Niimura.
Proc. Amer. Math. Soc. 53 (1975), 133-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379847
On perturbing bases of complex exponentials in $L^{2}$ $(-𝜋,𝜋)$
Robert M. Young.
Proc. Amer. Math. Soc. 53 (1975), 137-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377075
Complete domains with respect to the Carathéodory distance. II
Dong S. Kim.
Proc. Amer. Math. Soc. 53 (1975), 141-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382731
On an operator equation involving mappings of monotone type
Chaitan P. Gupta.
Proc. Amer. Math. Soc. 53 (1975), 143-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377610
A characterisation of Lipschitz classes on $0$-dimensional groups
Walter R. Bloom.
Proc. Amer. Math. Soc. 53 (1975), 149-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383000
Stability theory for Hill equations with generalized coefficient
H. Guggenheimer.
Proc. Amer. Math. Soc. 53 (1975), 155-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407399
On decomposability of compact perturbations of operators
M. Radjabalipour.
Proc. Amer. Math. Soc. 53 (1975), 159-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0407650
A closed graph theorem
S. O. Iyahen.
Proc. Amer. Math. Soc. 53 (1975), 165-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0442631
Integration is differentiable
Allan Gottlieb.
Proc. Amer. Math. Soc. 53 (1975), 167-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385915
Duality theorems and theorems of the alternative
L. McLinden.
Proc. Amer. Math. Soc. 53 (1975), 172-175
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0395848
On compact Einstein-Kaehler manifolds
Bang-yen Chen and Koichi Ogiue.
Proc. Amer. Math. Soc. 53 (1975), 176-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380689
A note on a differential concomitant
P. R. Eiseman and A. P. Stone.
Proc. Amer. Math. Soc. 53 (1975), 179-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383445
A totally real surface in $CP^{2}$ that is not totally geodesic
Gerald D. Ludden, Masafumi Okumura and Kentaro Yano.
Proc. Amer. Math. Soc. 53 (1975), 186-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380683
On mixed volumes of nonconvex sets
Wolfgang Weil.
Proc. Amer. Math. Soc. 53 (1975), 191-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383249
Strongly homogeneous spaces
Carol Kitai.
Proc. Amer. Math. Soc. 53 (1975), 195-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0390994
Two examples in proximity spaces
P. L. Sharma.
Proc. Amer. Math. Soc. 53 (1975), 202-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380739
A loop condition for embedded compacts
D. Coram, R. J. Daverman and P. F. Duvall.
Proc. Amer. Math. Soc. 53 (1975), 205-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377902
Evidence of a conspiracy among fixed point theorems
Ira Rosenholtz.
Proc. Amer. Math. Soc. 53 (1975), 213-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400201
Metric rigidity in $E^{n}$
Brian M. Scott and Ralph Jones.
Proc. Amer. Math. Soc. 53 (1975), 219-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377824
Common fixed points of commuting mappings
William J. Gray and Carol M. Smith.
Proc. Amer. Math. Soc. 53 (1975), 223-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377843
Torus-like products of $𝜆$ connected continua
Charles L. Hagopian.
Proc. Amer. Math. Soc. 53 (1975), 227-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0385818
A fixed point theorem for hyperspaces of $𝜆$ connected continua
Charles L. Hagopian.
Proc. Amer. Math. Soc. 53 (1975), 231-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377828
An alternate characterization of the Cantor set
Alan H. Schoenfeld and Gary Gruenhage.
Proc. Amer. Math. Soc. 53 (1975), 235-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377836
Compatible group topologies
Kevin J. Sharpe.
Proc. Amer. Math. Soc. 53 (1975), 237-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0396830
Identities in combinatorics. II. A $q$-analog of the Lagrange inversion theorem
George E. Andrews.
Proc. Amer. Math. Soc. 53 (1975), 240-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0389610
Branchings and partitions
L. Carlitz and Richard P. Stanley.
Proc. Amer. Math. Soc. 53 (1975), 246-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382025
The Rudin-Carleson theorem for vector-valued functions
J. Globevnik.
Proc. Amer. Math. Soc. 53 (1975), 250-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383083